# SDR SWAA2021061470156

- Difficulty date: May 9, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER STA 129.50 RIB; 2ND VERTICAL STIFFENER IS CRACK. / VERIFIED STEPS 6 AND 7.; VERIFIED INSTALLATION PER SRM.; COMPLETE
